# SDR AUS20040006

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Washer
- Part number: BB148
- Condition: Wrong Part
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING LOWER ATTACHMENT BOLT WASHERS INCORRECTLY FITTED.  DAMAGE TO BATHTUB FITTING.  PERSONNEL/MAINTENANCE ERROR.
